# SDR AUS20040235

- Difficulty date: March 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Casa C212
- Engine: Garrtt TPE3311
- Propeller: Rotol R334482F13
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Faulty
- Location: Fuel Dist
- Part time: 11 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) REFUEL/DEFUEL VALVES NOT CLOSING CORRECTLY ALLOWING AIR TO BE DRAWN INTO ENGINE FUEL SYSTEM. INVESTIGATION FOUND THE SEALINGWASHERS INSIDE THE VALVE ASSEMBLIES TO BE DEFECTIVE.
